# SDR AALA201811129009

- Difficulty date: November 5, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 66,020 hours, 29,431 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 66,020 hours, 29,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOGRAPHIC INSPECTION REVEALED WATER INGRESS ON THE LEFT ELEVATOR UPPER SURFACE. 20.5 INCHES FROM INBOARD AND 5 INCHES FROM TRAILING EDGE.  REPAIRED THE ELEVATOR IAW SRM 55-21-11-300-005.
